Translator Disclaimer
July 2009 Spectral properties of a class of generalized Ruelle operators
Haruyoshi Tanaka
Hiroshima Math. J. 39(2): 181-205 (July 2009). DOI: 10.32917/hmj/1249046336

Abstract

We consider a class of Ruelle type operators which play an important role in the study of singular perturbation of symbolic dynamics via thermodynamic formalism. We study the eigenvalues of those operators with maximal modulus and obtain necessary and suffcient conditions for them to be semisimple.

Citation

Download Citation

Haruyoshi Tanaka. "Spectral properties of a class of generalized Ruelle operators." Hiroshima Math. J. 39 (2) 181 - 205, July 2009. https://doi.org/10.32917/hmj/1249046336

Information

Published: July 2009
First available in Project Euclid: 31 July 2009

zbMATH: 1180.37017
MathSciNet: MR2543649
Digital Object Identifier: 10.32917/hmj/1249046336

Subjects:
Primary: 37B10, 37C30

Rights: Copyright © 2009 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.39 • No. 2 • July 2009
Back to Top